MAUDE Adverse Event Report: SMITH & NEPHEW MEDICAL LTD. ALLEVYN GENTLE BORDER 10X20CM; DRESSING,WOUND,OCCLUSIVE

SMITH & NEPHEW MEDICAL LTD. ALLEVYN GENTLE BORDER 10X20CM; DRESSING,WOUND,OCCLUSIVE
Model Number 66800900
Medical Device Problem Codes Loss of or Failure to Bond (1068); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/22/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal complaint reference number: (b)(4).
 
Event or Problem Description
It was reported that many pieces of the adhesive edge of the allevyn gentle border dressings come loose in several sizes.It sticks to the sink and the floor.This happened specially to the bottom and sides of the patches.It is unknown if a patient was involved.All available information has been disclosed.If additional information should become available, a supplemental report will be submitted accordingly.
 
Additional Manufacturer Narrative
The device, intended for use in treatment, was not returned for evaluation.All supplied information has been reviewed and we were unable to establish a relationship between the device and the reported event or to determine a root cause.Probable root causes may include storage temperature or component failure.No lot/batch number has been provided, therefore a review of the manufacturing records is not possible.A complaint history review found further instances of the reported event.This investigation is now complete with no further action deemed necessary at this stage.Smith + nephew are taking further actions relating to the failure reported and continue to monitor for adverse trends.

Brand Name
ALLEVYN GENTLE BORDER 10X20CM
Common Device Name
DRESSING,WOUND,OCCLUSIVE
Manufacturer (Section D)
SMITH & NEPHEW MEDICAL LTD.
101 hessle road
hull east riding of yorkshire HU3 2 BN
UK  HU3 2BN
MDR Report Key11490632
Report Number8043484-2021-00576
Device Sequence Number19574543
Product Code NAD
UDI-Device Identifier05000223476182
UDI-Public05000223476182
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number66800900
Device Catalogue Number66800900
Device Lot NumberUNKNOWN
Initial Date Received by Manufacturer 02/22/2021
Supplement Date Received by Manufacturer06/23/2021
Initial Report FDA Received Date03/16/2021
Supplement Report FDA Received Date06/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1